Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Knee pain, x ray reports normal, hilim gm

I am 65 years old and play golf alternate dats 18 holes covering a distance of around 5 miles. for the last two months I am feeling knee pain while climbing stairs. I got x ray done and the bones,ligaments,knee cap are in quite good condition as examined by orthopaedic surgeon . But for pain he has suggested to consume HILIN GMone tablet a day. Is it ok? Also suggested me to go for swimming two days a week. Please help in suggesting the right prescription. Thanks and Regards. Siddalinga swamy, Former Managing Director of GOVT. company, Bangalore India
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  1054
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Sports Medicine Specialist 's  Response
Probably this is a very late reply but it might be of some use to you. Your symptoms are suggestive of initial stage of osteoarthritis knee, a common age related degenerative condition.
Tab Hilin GM is a joint specific anti-inflammatory drug with side effects like diarrhoea in rare cases. This will be useful in your case.
Other precautions like avoidance of frequent stair climbing, squatting and sitting with crossed legs will be helpful.
Use of commode for toileting will be helpful (as it avoids squatting).
Stretching of hamstring muscles will help in prevention of knee joint deformities and strengthening of quadriceps muscles will improve your pain tolerability and endurance.
Daily walking will also help in maintaining endurance.
Answered: Thu, 17 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor